JournalsrmiVol. 12, No. 2pp. 441–460

The spectrum of singularities of Riemann's function

  • Stéphane Jaffard

    Université Paris Est, Créteil, France
The spectrum of singularities of Riemann's function cover
Download PDF

Abstract

We determine the Holder regularity of Riemann's function at each point; we deduce from this analysis its spectrum of singularities, thus showing its multifractal nature.

Cite this article

Stéphane Jaffard, The spectrum of singularities of Riemann's function. Rev. Mat. Iberoam. 12 (1996), no. 2, pp. 441–460

DOI 10.4171/RMI/203